# SDR QXEA2013103101471

- Difficulty date: October 31, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 28,994 hours, 30,171 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: C18117AA
- Part serial: 1135
- Condition: Failed
- Part time: 3,208 hours, 3,392 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND PRIOR TO TAXI, F/O EXPERIENCED PRONOUNCED AILERON ROLL STIFFNESS. DURING HIS FLOW. SAME STIFFNESS NOTED ON CAPTIANS SIDE. AFTER APPROXIMATELY 6 CYCLES OF AILERON MOVEMENT THE AILERONS "FREED" AND NORMAL CONTROL FEEL RESUMED. THIS CHANGE WAS INSTANT.  A/P OFF, WINDS CALM, HYDRAULICS NORMAL.  FLAPS 0.  DUPLICATED ROLL STIFFNESS NOTED. TROUBLESHOT TO ROLL SERVO. C/W GVI OF AILERON CABLES ON WING WITH FLAPS LOWERED.  NO PANELS REMOVED.  NO DEFECTS NOTED. C/W GVI OF FUSELAGE CABLES IN CABIN THRU CEILING DATO PANELS AND FROM UNDERFLOOR DURING ROLL SERVO REPLACEMENT. NO DEFECTS NOTED.  C/W AMM TASK 27-10-00-710-801.  OPS TEST OF THE AILERON CONTROL SYSTEM.  NO DEFECTS. C/W AMM TASK 27-61-00-710-801. OPS TEST OF THE ROLL SPOILER SYSTEM. NO DEFECTS NOTED.  COMPLETED FREEDOM OF MOVEMENT CHECK ENSURED FULL TRAVEL AND VERFIED PROPER DIRECTION OF MOVEMENT.  NO DEFECTS NOTED IAW GPM 9.2.  RETURNED TO SERVICE.
